Welcome guest, you have 1 message! Register

View RSS Feed

Julieluvsb

Please help!! Non stop itching.. :(

Rate this Entry
Hello,

I'm 11 days post op and for the last 2 days my incisions have being itching really bad.. I have tried scratching the area around them, ice, rubbing and so far I get the immediate relief but that's it. Advise please??

Submit "Please help!! Non stop itching.. :(" to Digg Submit "Please help!! Non stop itching.. :(" to del.icio.us Submit "Please help!! Non stop itching.. :(" to StumbleUpon Submit "Please help!! Non stop itching.. :(" to Google

Tags: None Add / Edit Tags
Categories
Uncategorized

Comments

  1. girliegirl777's Avatar
    I started using the Mederma for stretch marks product and found that soothed the itching. Are you still taking the pain meds? They can really make you itch too.
  2. bgedang's Avatar
    raw coconut oil from trader joes or whole foods....u can apply it to the area and ingest it. Its great for you all around.
  3. ThisIs4Me's Avatar
    Coconut oil is wonderful! I use it on my dry skin as a moisturizer. If u have a Winn Dixie grocery store by u they carry it in with the other cooking oils. Good luck 2 u
  4. BladeFox's Avatar
    I concur with the coconut oil.
  5. Julieluvsb's Avatar
    Thank you!! I stopped taking my pain meds about 5 days ago..

    I have a trader joe near by.. I'll go get the coconut oil.
  6. sunnygirl_28734's Avatar
    Dear Lord, I have been psychotic with itching...NEVER felt this kind of itch before! Feels like a zillion spiders trying to tickle their way out! ewwww. I have had some relief, a lot actually today because I tucked a shirt tightly into my sweat pants, then a shirt over that. Feels like with the slight pressure it helps, otherwise loose clothing moves against the incision and just tickles it like crazy! Hope the coconut oil helps!
  7. SarahBear's Avatar
    Can you use hydrocortisone cream?
  8. Mainey709's Avatar
    I had crazy itching!! It was all over my stomach and my thighs. Nothing helped. I tried everything. Spoke to my doctor, he said it may be form my Heprin injections or Ketosis. My body may be detoxing thru the pores. Sorry for your discomfort. Believe me I understand. Its the worst. Check with your doctor.
  9. speedracer's Avatar
    Your either allergic to the pain meds, or to the stitches/liquid glue they used to sew you up. Think about where its coming from, when it happens, how long it happens, and zero in on the issue, then call your Dr, and ask if you can take something, or have them call you in something.
  10. lil_lisa's Avatar
    i used the cream the hospital gave me after the surgery think it had aloe vera in it, but it helped some.